# SDR P5CA9600209

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- Engine: Pwa JT9D7A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Flow Divider
- Part number: 7344441
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENGINE SURGE BLEED VALVE STUCK OPEN AT FLIGHT LEVEL 39, EGT 100 DEGREES CELSIUS HOTTER THAN OTHER ENGINES AND FUEL FLOW 500 LBS HIGHER.  REMOVED AND REPLACED ENGINE FLOW DIVIDER IAW MM 75-32-05.  REMOVED AND REPLACED TT2 SENSOR IAW MM 73-21-04 AS PRECAUTIONARY.  ENGINE RUNUP NORMAL IAW MM 71-00-00.
